# SDR FDEA201509102835

- Difficulty date: September 10, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 76,243 hours, 16,746 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Part number: 7900A000101
- Condition: Faulty
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CTR CARGO DOOR LATCH ACTUATOR HEATER, VELCRO ATTACH STRAP SHOWS SIGN OF OVERHEATING, BURNED.  R & R THE CTR CARGO DOOR LATCH ACTUATOR HEATER IAW AMM 30-45-01-4.  OPERATIONS CHECKED IAW AMM 30-45-01-5.
